ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Broadcasting Technology (BCT) [schedule] [select]

Technical Committee on Communication Systems (IEICE-CS) [schedule] [select]
Chair Hisaya Hadama (NTT)
Vice Chair Toshinori Tsuboi (Tokyo Univ. of Tech.)
Secretary Seiji Kozaki (Mitsubishi Electric), Daiauke Umehara (Kyoto Inst. of Tech.)

Technical Committee on Image Engineering (IEICE-IE) [schedule] [select]
Chair Hirohisa Jozawa (NTT)
Vice Chair Toshiaki Fujii (Nagoya Univ.), Kazuhisa Iguchi (NHK)
Secretary Sei Naito (KDDI R&D Labs.), Akira Kubota (Chuo Univ.)
Assistant Takayuki Hamamoto (Tokyo Univ. of Science), Yukihiro Bando (NTT-AT)

The Special Interest Groups of Audio Visual and Multimedia Information Processing (IPSJ-AVM) [schedule] [select]
Chair Sakazawa Shigeyuki (KDDI R&D Labs)
Secretary Daisuke Ishii (Waseda Univ.), Masayuki Inoue (NTT), Koichi Takagi (KDDI)

Conference Date Thu, Dec 6, 2012 09:20 - 17:50
Fri, Dec 7, 2012 09:15 - 16:15
Topics Image Conding, Streaming, etc. 
Conference Place Room 607, Fukui City Communication Plaza 
Address 1-4, Teyori, Fukui-city, Fukui, Japan
Transportation Guide Just 1 minute walk from JR Fukui Station
http://www.aossa.jp/city.html
Contact
Person
Prof. Toshiyuki Yoshida
+81-776-20-1535 (meeting place)

  09:15-09:20 Opening Address ( 5 min. )
Thu, Dec 6 AM  BCT-1
09:20 - 10:20
(1)
BCT
09:20-09:40 Link Budget of Wireless Microphone for Frequency Migration Naoto Kogo, Hiroyuki Hamazumi (NHK)
(2)
BCT
09:40-10:00 A Study on Applying Type-II HARQ Scheme for Bidirectional FPU Using TDD Fumiki Uzawa, Kazuhiko Mitsuyama, Tetsuomi Ikeda (NHK), Takefumi Hiraguri (NIT)
(3)
BCT
10:00-10:20 Live feed over the mobile networks in NOTTV programs Yasuhiko hayashi, Shinichi nishizawa, Tomoyuki Ohya (mmbi)
  10:20-10:25 Break ( 5 min. )
Thu, Dec 6 AM  AVM-1
10:25 - 13:05
(4) 10:25-10:45  
(5) 10:45-11:05  
(6) 11:05-11:25  
  11:25-11:30 Break ( 5 min. )
(7)
BCT
11:30-12:10 [Special Talk]
The development trend of a low delay digital wireless microphone
Hiroyuki Hamazumi (NHK)
  12:10-12:15 Break ( 5 min. )
(8) 12:15-13:05  
  13:05-13:55 Lunch Break ( 50 min. )
Thu, Dec 6 PM  IE-1
13:55 - 14:55
(9)
IEICE-IE
13:55-14:15 Comparison of Hue Feature and Illumination Invariant Color Feature H' in Partial Image Retrieval Wataru Matsumoto, Keisuke Kameyama (U.Tsukuba)
(10)
IEICE-IE
14:15-14:35 Transmission Data Reduction in Visual Odometry under Multi-direction and Multi-color Lighting Ryosuke Ezaki, You Minami, Masahiro Iwahashi (Nagaoka Univ. of Tech.)
(11)
IEICE-IE
14:35-14:55 Pseudo 3D Reconstruction from 2D Video Contents Using Partially Designated Depth Information Yusuke Narita, Ichiro Matsuda, Hironobu Fukai, Susumu Itoh (TUS)
  14:55-15:00 Break ( 5 min. )
Thu, Dec 6 PM  CS−1
15:00 - 17:50
(12)
IEICE-CS
15:00-15:20 Performance of Parallel Control Circuit for Benes Networks with Optimized VHDL Description Hiedya Ichimura, Yousuke Kato, Hitoshi Obara (Akita Univ.)
(13)
IEICE-CS
15:20-15:40 Position estimate algorithm to learn a decay constant Taiki Sakaguchi, Satoru Aikawa (Univ of Hyogo)
(14)
IEICE-CS
15:40-16:00 Visible light communication system using real-time software processing of high-speed camera image Makoto Kasai, Tomohiro Yendo (Nagaoka Univ. of Tech.), Takaya Yamazato, Hiraku Okada, Toshiaki Fujii (Nagoya Univ.), Shintaro Arai (Kagawa National College of Tech.)
  16:00-16:05 Break ( 5 min. )
(15)
IEICE-CS
16:05-16:55 [Special Invited Talk]
Next Generation IEEE 802.11 based wireless LAN realizing M2M wireless networks
Masahiro Morikura (Kyoto Univ.)
  16:55-17:00 Break ( 5 min. )
(16)
IEICE-CS
17:00-17:50 [Special Invited Talk]
Introduction of the latest studies on Interdisciplinary Research between Medicine and Engineering
-- Marvelous consequence of building up systems from scratch to finish --
Makoto Kawashima (Chubu Univ.)
Fri, Dec 7 AM  IE-2
09:15 - 10:55
(17)
IEICE-IE
09:15-09:35 measurement of falling snow particles using high speed camera Sho Horiuchi, Mamoru Kubo (Kanazawa Univ.), Ken-ichiro Muramoto (Ichikawa NCT)
(18)
IEICE-IE
09:35-09:55 rotate calibration of hemispherical photographs Takahiro Sakurai, Mamoru Kubo (Kanazawa Univ), Naoto Kamata (Univ. Tokyo)
(19)
IEICE-IE
09:55-10:15 High Accuracy Motion Estimation based on Gradient Method using Characteristics of High Frame-rate Images Yuki Sato, Danya Sugai, Takayuki Hamamoto (Tokyo Univ. of Science)
(20)
IEICE-IE
10:15-10:35 long-range image acquisition for traffic sign using hybrid camera system Takumi Hachisu, Tomohiro Yendo (NUT)
(21)
IEICE-IE
10:35-10:55 Intensity estimation of LED array for parallel visible light communication Takanori Ito, Tomohiro Yendo (Nagaoka Univ of Tech), Shintaro Arai (KNCT), Takaya Yamazato, Hiraku Okada, Toshiaki Fujii (Nagoya Univ)
  10:55-11:00 Break ( 5 min. )
Fri, Dec 7 AM  BCT-2
11:00 - 11:40
(22)
BCT
11:00-11:20 One-Segment Local Broadcast Service for Tourism Promotion and Disaster Prevention Tadashi Miyosawa, Hiroo Hirose, Takashi Tsuchiya (Tokyo Univ. of Science,Suwa)
(23)
BCT
11:20-11:40 Development of "OMEGA FINDER"
-- Android application for supporting a preliminary inspection of news spots with AR technology --
Katsuyuki Katoh (TBS-TV)
  11:40-12:30 Lunch Break ( 50 min. )
Fri, Dec 7 PM  AVM-2
12:30 - 14:20
(24) 12:30-13:20  
(25) 13:20-13:40  
(26) 13:40-14:00  
(27) 14:00-14:20  
  14:20-14:25 Break ( 5 min. )
Fri, Dec 7 PM  CS-2
14:25 - 15:25
(28)
IEICE-CS
14:25-14:45 A Study on interference suppression scheme for OFDM systems in delayed path environment exceeding guard interval Yuki Tanaka, Masahiro Fujii, Yu Watanabe (Utsunomiya Univ.)
(29)
IEICE-CS
14:45-15:05 A Study on soft decoding scheme for SC-FDMA systems Atsushi Yamauchi, Masahiro Fujii, Yu Watanabe (Utsunomiya Univ.)
(30)
IEICE-CS
15:05-15:25 Throughput evaluation for ARQ systems using rate-compatible LDPC codes Yusuke Yaginuma, Masahiro Fujii, Yu Watanabe (Utsunomiya Univ)
  15:25-15:30 Break ( 5 min. )
Fri, Dec 7 PM  IE-3
15:30 - 16:15
(31)
IEICE-IE
15:30-15:50 Precision improvement for shape from focus/defocus technique based on frequency band decomposition Kanako Kodera, Yutaka Nakano, Toshiyuki Yoshida (Univ. of Fukui)
(32)
IEICE-IE
15:50-16:10 Frame interpolation using warping and block maching Yusuke Okubo, Yutaka Nakano, Toshiyuki Yoshida (Univ. of Fukui)
  16:10-16:15 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Broadcasting Technology (BCT)   [Latest Schedule]
Contact Address  
IEICE-CS Technical Committee on Communication Systems (IEICE-CS)   [Latest Schedule]
Contact Address Seiji Kozaki (Mitsubishi Electric)
TEL +81-3-3218-6305, FAX +81-3-3218-6454
Daisuke Umehara (Kyoto Institute of Technology)
E-: n2012n 
Announcement Latest information will be presented on the web site:
http://www.ieice.org/cs/cs/
IEICE-IE Technical Committee on Image Engineering (IEICE-IE)   [Latest Schedule]
Contact Address Akira Kubota(Chuo Univ.)
E-: ie-n2012 
IPSJ-AVM The Special Interest Groups of Audio Visual and Multimedia Information Processing (IPSJ-AVM)   [Latest Schedule]
Contact Address  


Last modified: 2012-11-01 09:51:19


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to IEICE-CS Schedule Page]   /   [Return to IEICE-IE Schedule Page]   /   [Return to BCT Schedule Page]   /   [Return to IPSJ-AVM Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan